Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bilocular cyst in right ovary with thin septum, weight gain, taking Novelon. Will it help ?

hi, I have got bilocular cyst of about 4cms in my right ovary with thin septum of 2mms.I have put on my weight by 7 kgs and it went on high,even I controlled my food and had regular exercises.I was only 45 kgs before,but now I am 52kgs. Whether it is due to this bilocular cyst?Now as my doctor s prescription I am taking Novelon tablets.Whether it will help to reduce my weight.?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
Frequent weight changes are one of the side effects of taking novelon.
As far as weight loss goes it totally depends on your diet and exercise regimen.Now i do not know what kind of regimen you follow but i'd ask you to incorporate these steps for keeping your weight under control and also to boost your metabolism.
1.Eat small meals evenly distributed throughtout the day rather than filling yourself up all at once
2.Drink plenty of water 1.5 - 2 litres a day.
3.Add an exercise program (cardio basically) for 30-45 mins everyday
5.Avoid all sorts of processed and fried foods, also avoid all sugary drinks.
6.Keep carbohydrates to a minimum.
7.Drink green tea ( helps boost metabolism )
Thank you and hope this helped.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor